# SDR NWAA083119758

- Difficulty date: July 13, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- Aircraft time: 83,292 hours, 88,662 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE EN ROUTE TO DTW THE ACFT EXPERIENCED A LOSS OF CABIN PRESSURIZATION CONTROL WHICH REQUIRED AN EMERGENCY DESCENT TO FL140.  OXYGEN MASK DID NOT DEPLOY AND THE FLIGHT CONTINUED TO A NORMAL SAFE LANDING AT DTW AS SCHEDULED.  MAINTENANCE IS CONDUCTING A THOROUGH SYSTEM FUNCTIONAL CHECK AS WELL AS A DETAILED VESSEL PRESSURE DECAY CHECK.  MAINTENANCE COMPLETED BITE OF BOTH CONTROLLERS AND FAULTS DID DISPLAY.  ACCOMPLISHED REPLACEMENT OF THE OUTFLOW VALVE AS WELL AS "REWORKING" ALL CLAMPS AND HOSE CONNECTIONS IN TAIL COMPARTMENT.  "REWORKED" ALL DOOR SEALS AND DRAIN MAST.  DETAILED VESSEL PRESSURE DECAY CHECK RESULTS WERE SATISFACTORY.  SYSTEM RETURNED TO OPERATIONAL CONDITION.  (S)
